# SDR NOCA01508

- Difficulty date: February 26, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N756NA
- Make and model: Boeing 757-28A
- Aircraft serial: NT247
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 7024091001
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 EMERGENCY EXIT SIGN COVER MISSING.  REPLACED EXIT LIGHT ASSY AT R4 DOOR.
